English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49064/83169 (59%)
造访人次 : 6957374      在线人数 : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20700


    题名: Estimation of the two-parameter bathtub-shaped lifetime distribution with progressive censoring
    作者: Wu, Shuo-Jye
    贡献者: 淡江大學統計學系
    关键词: confidence interval;hazard function;joint confidence region;maximum likelihood estimator;pivot;progressive type-II censoring
    日期: 2008-01-01
    上传时间: 2009-11-30 12:57:01 (UTC+8)
    出版者: Abingdon: Routledge
    摘要: In this paper, we investigate the estimation problem concerning a progressively type-II censored sample from the two-parameter bathtub-shaped lifetime distribution. We use the maximum likelihood method to obtain the point estimators of the parameters. We also provide a method for constructing an exact confidence interval and an exact joint confidence region for the parameters. Two numerical examples are presented to illustrate the method of inference developed here. Finally, Monte Carlo simulation studies are used to assess the performance of our proposed method.
    關聯: Journal of Applied Statistics 35(10), pp.1139-1150
    DOI: 10.1080/02664760802264996
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML17检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈